| Model Number |
HYP-05 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Discomfort (2330); Insufficient Information (4580)
| Date of Event |
12/28/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.The manufacturer was not made aware of these issues prior to the report study and no complaints have been made.The device instructions for use includes pain and discomfort as potential adverse effects.
Event or Problem Description
I occasionally get numbness in my last two toes.The numbness seems to be a result of a callus that forms on the outside ball of my feet when i spend more time standing and walking than my usual amount.When the callus is less prominent, the numbness goes away.